# SDR DXTA200702571

- Difficulty date: October 24, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N203QS
- Make and model: Amd FALCON2000
- Aircraft serial: 198
- Aircraft time: 4,563 hours, 2,780 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2150 · Cabin Cooling System
- Part: Condesor
- Condition: Odor
- Location: Cabin Air
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND APU START, VERY STRONG ODOR OF RAW JET FUEL IS COCKPIT AND CABIN.  RAN APU.  NOTED MUSTY ODOR COMING FROM VENTS.  AFTER 2 MINUTES ODOR BEGAN TO DISIPATE.  REMOVED AND INSPECTED THE WATER SEPERATOR AND THE WATER SEPERATOR FILTER.  NO DISCREPANCIES NOTED.  REMOVED AND INSPECTED THE CONDENSOR.  NOTED STRONG MUSTY ODOR COMING FROM THE CONDENSOR.  CLEANED THE CONDENSOR, WATER SEPERATOR, AND FILTER.  RAN APU.  NO DISCREPANCIES NOTED.  OPS CHECK GOOD.  PERFORMED A LEAK CHECK OF THE WATER SEPERATOR, FILTER, AND CONDENSOR.  LEAK CHECK GOOD.  WORK DONE IAW CH. 21-505 AND 21-206 OF THE F-2000 MM.
